# SDR SWAA2022092243357

- Difficulty date: August 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM STA 312 TO 328; WL 208; LBL 12. / [01] REMOVED PANEL BREAK AT STA 312 TO 328 WL 208 LBL 12 IAW SRM 51-40-02  REMOVED CORROSION ON PANEL BREAK BS 314 IN L=2' X W=2' X D=0.40' FROM ORIGINAL TICKNESS OF 0.80' FOUND TO BE OUT OF LIMITS.  REMOVED CORROSION ON PANEL BREAK BS 326 IN L=2' X W=2' X D=0.40' FROM ORIGINAL TICKNESS OF 0.80' FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1 PAR 4F E.  USED TOOL : ID:LS000459 ; S/N: 67127987 ; DATE:01/2022 ; DUE: 01/2023.;[02] PANEL BREAK IT IS OUT OF LIMITS DUE TO NO LIMITS GIVEN IN THE SRM BY REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[03] VERIFIED CORRECTIVE ACTION #2.;[04] LOCATED AND DRILLED NEW INTERCOSTAL FROM BS 312 TO 328 WL 208 LBL 12 IAW SRM 51-4O-05-0G- 0 ; AND OK TO INTALL;[05] CERTIFY;[06] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL GIVEN.;[07] INTALLED NEW INTERCOSTAL FROM BS 312 TO 328; WL 208; LBL 12. IAW SRM 51-40-02-0G-0 AND DWG #141A5400;[08] UPDATED P/N AND PART REQUIREMENT;[09] CERTIFY;[10] UPDATED CHART;[11] CERTIFY;[12] VERIFIED CORRECTIVE ACTION 7.;[13] VERIFIED MEASUREMENT TABLE.
